Alert archive / New Mexico / Flash Flood Warnings in 2015
Flash Flood Warning 18, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Jun 28, 2015, 2:41 PM MDT for Sandoval County, New Mexico. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 28, 2015, 2:41 PM MDT (20:41 UTC)
- Expired
- Jun 28, 2015, 6:45 PM MDT
- In force
- 4 hr
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
County Sandoval County, NM
The radar
The Albuquerque radar (KABX), 74 km from the middle of the area, began a volume at 20:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.7 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2174 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
022
WGUS55 KABQ 282041
FFWABQ
NMC043-290045-
/O.NEW.KABQ.FF.W.0018.150628T2041Z-150629T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
241 PM MDT SUN JUN 28 2015
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL SANDOVAL COUNTY IN NORTH CENTRAL NEW MEXICO...
* UNTIL 645 PM MDT
* AT 239 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS THE WARNED
AREA. WITH SATURATED SOILS IN THE AREA DUE TO YESTERDAY'S
STORMS...ADDITIONAL RAINFALL AMOUNTS OF ONE TO ONE AND A HALF
INCHES WILL QUICKLY LEAD TO FLASH FLOODING ALONG THE RIO
CEBOLLA...THE RIO GUADALUPE...AND THE JEMEZ RIVER.
* LOCATIONS IMPACTED INCLUDE...
JEMEZ SPRINGS...FENTON LAKE STATE PARK AND JEMEZ STATE MONUMENT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA TAKE IMMEDIATE PRECAUTIONS TO PROTECT
LIFE AND PROPERTY. MOVE TO HIGHER GROUND.
&&
LAT...LON 3586 10660 3572 10665 3564 10673 3570 10687
3594 10689 3592 10667
$$
SHOEMAKE2 follow-up statements
652
WGUS75 KABQ 282237
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
437 PM MDT SUN JUN 28 2015
NMC043-290045-
/O.CON.KABQ.FF.W.0018.000000T0000Z-150629T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANDOVAL-
437 PM MDT SUN JUN 28 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM MDT FOR
CENTRAL SANDOVAL COUNTY...
AT 432 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS INDICATED A
CONTINUED THREAT FOR FLASH FLOODING IN NORTHERN SANDOVAL COUNTY.
WHILE THUNDERSTORMS HAVE CURRENTLY DIMINISHED OVER THE WARNING
AREA...RUNOFF FROM EARLIER RAINFALL WILL CONTINUE TO MOVE DOWNSTREAM
INTO THE RIO CEBOLLA...THE RIO GUADALUPE...AND THE JEMEZ RIVER.
SMALLER CREEKS AND NEARBY ARROYOS WILL ALSO LIKELY BE FLOODED AND
ADDITIONAL STORMS ARE POSSIBLE THROUGH THE EARLY EVENING.
LOCATIONS IMPACTED INCLUDE...
JEMEZ SPRINGS...FENTON LAKE STATE PARK AND JEMEZ STATE MONUMENT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
BOTH LOCALIZED AND DISTANT HEAVY RAINFALL WILL CREATE SUDDEN AND
DANGEROUS FLOWS IN ARROYOS AND OVER LOW WATER CROSSINGS.
&&
LAT...LON 3586 10660 3572 10665 3564 10673 3570 10687
3594 10689 3592 10667
$$
SHOEMAKE692
WGUS75 KABQ 290040
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
640 PM MDT SUN JUN 28 2015
NMC043-290049-
/O.EXP.KABQ.FF.W.0018.000000T0000Z-150629T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANDOVAL-
640 PM MDT SUN JUN 28 2015
...THE FLASH FLOOD WARNING FOR CENTRAL SANDOVAL COUNTY WILL EXPIRE AT
645 PM MDT...
FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER EXPECTED TO POSE A
THREAT TO LIFE OR PROPERTY. HOWEVER...RUNOFF FROM EARLIER HEAVY RAINS
WILL CONTINUE THROUGH THE EVENING HOURS. PLEASE CONTINUE TO HEED ANY
ROAD CLOSURES.
LAT...LON 3586 10660 3572 10665 3564 10673 3570 10687
3594 10689 3592 10667
$$
CAWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jun 28, 11:49 AM MDT, 2 hours 52 minutes earlier.
Area forecast discussion, Jun 28, 11:49 AM MDT, 2 hours 52 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1149 AM MDT SUN JUN 28 2015 .AVIATION... 18Z TAF CYCLE SHRA/TSRA EXPECTED AGAIN TODAY ACROSS THE HIGHER TERRAIN EARLY IN THE AFTERNOON...AND SPREADING TO LOWER ELEVATIONS IN SLOW S TO SW STEERING FLOW LATE THIS AFTERNOON AND EVENING. STEERING FLOW MAY ACTUALLY BE MORE WESTERLY ACROSS SOUTHERN AREAS. BRIEF MVFR CIGS AND OCCASIONAL MTN OBSCURATIONS DUE TO LOCALLY HEAVY RAIN IS LIKELY. THOUGH MOST OF THE ACTIVITY SHOULD DIMINISH BY MIDNIGHT...A DISTURBANCE ROUNDING THE UPPER HIGH INTO THE NE PLAINS MAY KEEP ACTIVITY GOING A BIT LONGER. 34 && .PREV DISCUSSION...1015 AM MDT SUN JUN 28 2015... .UPDATE... AFTER REVIEWING THE LATEST DATA INCLUDING ANTECEDENT RAINFALL THE PAST 3 DAYS DECIDED TO ISSUE A FLASH FLOOD WATCH FOR PORTIONS OF THE NORTH CENTRAL MTNS/NORTHEAST HIGHLANDS AS WELL AS THE SOUTHWEST MOUNTAINS/GLENWOOD ZONE. PWATS ARE LESS COMPARED TO THE PAST COUPLE OF DAYS BUT IT WONT TAKE MUCH TO PRODUCE FLOODING BASED ON RECENT RAINFALL. THIS IS ESPECIALLY THE CASE ACROSS SOME OF THE BURN SCARS. THE LOW LEVELS OF THE ATMOSPHERE MAY ALSO BE WORKED OVER SOME DUE TO COLD POOLING/OUTFLOWS. MONDAY SHOULD SEE ANOTHER ACTIVE DAY AND MAY NEED ANOTHER WATCH. TIS THE SEASON. 50 && .PREV DISCUSSION...355 AM MDT SUN JUN 28 2015... .SYNOPSIS... HIGH PRESSURE ALOFT VERY LIKELY TO REMAIN CENTERED NORTHWEST OF THE FOUR CORNERS THROUGH THE NEXT SEVERAL DAYS. MOISTURE TO REMAIN IN PRETTY GOOD SUPPLY...A MORE OR LESS RECYCLE MODE THROUGH MID WEEK WHICH WILL TEND TO CREATE...AFTER THE EXPECTED GOOD CROP OF SHOWERS AND STORMS TODAY AND PROBABLY AGAIN MONDAY...A BIT OF A DOWNTURN IN THE NUMBER OF SHOWERS AND STORMS. STORMS WILL CONTINUE THAT DRIFT TO THE SOUTH AND SOUTHWEST THE NEXT FEW DAYS AND THE POTENTIAL FOR SPOTTY LOCALLY HEAVY RAINFALL WILL ALSO REMAIN. TEMPERATURES SHOULD REMAIN WITHIN A FEW DEGREES OF SEASONAL NORMS THE NEXT SEVERAL DAYS. && .DISCUSSION... SOME GFE GLITCHES SLOWED THINGS DOWN BY A FEW MINUTES. LOOKING AT ANOTHER PRETTY ACTIVE CONVECTION DAY TODAY. HEALTHY PRECIPITABLE WATER VALUES...GENERALLY HIGHEST ACROSS THE SOUTH HALF FCST AREA...WILL LINGER AND PRETTY MODEST LOW LVL ROUGHLY SOUTHERLY FLOW ALSO TO LINGER ACROSS CENTRAL AND SOUTH PORTIONS OF THE FCST AREA THE NEXT 2 TO 3 DAYS AT LEAST...BUT LOW LVL FLOW DIRECTION A LITTLE MORE VARIABLE FARTHER NORTH. CAPE VALUES GENERALLY 1000 TO 2500 ACROSS N AND CENTRAL NM...BUT A LITTLE LOWER FAR NW AND NE TODAY AND MON AND LOWERING SIGNIFICANTLY MUCH OF EAST TUE. MID LVL THETA E VALUES REMAIN MAXIMIZED ACROSS NORTH...WEST AND OCCASIONALLY CENTRAL NM THROUGH MON AND EVEN MID WEEK...BUT TUE THEY FOLLOW THE LEAD OF CAPE VALUES EAST TUE BY DROPPING THERE SIGNIFICANTLY. AT LEAST ISOLATED STORMS MAY BE A BIT MORE POSSIBLE NE TO EAST CENTRAL PLAINS INTO MON. LOW LVL FLOW BECOMES A LITTLE MORE SOUTHERLY FOR MOST LOCALES TUE. TEMPERATURES WILL TREND UP A FEW DEGREES MUCH OF THE FCST AREA AND MOISTURE WILL AGAIN BE RECYCLED...ALTHOUGH MODEL QPF IS REDUCED SOME. STILL MAY SEE SOME INCREASE IN LOWER LVL MOISTURE LATTER HALF OF THIS NEW WEEK...WHILE THE HIGH IS EXPECTED TO STAY WEST NORTHWEST OF NM...SO WE MAY SEE A MODEST OR MORE SIGNIFICANT UPTICK IN CONVECTION STARTING WED BUT MORE LIKELY THU AND FRI. 43 && .FIRE WEATHER... THE WET...ACTIVE PATTERN WILL PERSIST FOR MUCH OF THE UPCOMING WEEK...WITH A SHORT LIVED DOWNTREND IN COVERAGE OF THUNDERSTORMS AND SHOWERS EXPECTED ON TUESDAY. OVERNIGHT RH RECOVERIES TO BE MAINLY GOOD TO EXCELLENT THROUGH PERIOD...WITH DAILY AREAS OF POOR TO FAIR VENTILATION. UPPER LEVEL HIGH IS CENTERED OVER EXTREME WESTERN UTAH...RESULTING IN A NORTH TO SOUTH OR SOUTHWEST STEERING FLOW OVER NEW MEXICO. EXPECT ANOTHER ROUND OF THUNDERSTORMS AND SHOWERS INITIALLY DEVELOPING OVER THE HIGHER TERRAIN DURING THE AFTERNOON THEN EXPANDING IN COVERAGE DURING THE EVENING HOURS. THE COMBINATION OF ABOVE AVERAGE ATMOSPHERIC MOISTURE AND SLOW MOVING STORMS WILL SUPPORT LOCALLY HEAVY RAIN WITH BURN SCARS ESPECIALLY SUSCEPTIBLE TO PLASH FLOODING. EXTREME EASTERN AND NORTHWEST ZONES TO BE LEAST FAVORED FOR ANY WETTING PRECIPITATION. VENTILATION TO BE POOR TO FAIR ACROSS MUCH OF THE WEST AND CENTRAL ZONES. MONDAY WILL BE AN ACTIVE DAY AS WELL WITH THE UPPER HIGH SHIFTING A BIT TO THE EAST AND A SURFACE WIND SHIFT INTO THE EAST RESULTING IN AN UPTICK IN ACTIVITY ACROSS THE EAST. HEIGHTS INCREASE A BIT ON TUESDAY WHILE DRIER MID LEVEL AIR WORKS AROUND THE EAST SIDE OF THE HIGH...WITH A REDUCTION IN CONVECTION ACTIVITY ALL AREAS BUT ESPECIALLY ACROSS THE EAST. COVERAGE IN THUNDERSTORMS AND SHOWERS WILL INCREASE ON WEDNESDAY AND EXTENDED MODELS ARE IN GENERAL AGREEMENT THAT THE REMAINDER OF THE WORK WEEK AND THE WEEKEND WILL CONTINUE THE TREND OF AN ACTIVE PATTERN. THE UPPER HIGH REMAINS WEST OF NEW MEXICO AND WIND SHIFTS INTO THE EAST LOOK TO REINFORCE LOW LEVEL MOISTURE ON WEDNESDAY... THURSDAY AND POSSIBLY SATURDAY. 05 && .ABQ WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES... NMZ508>515-527>529. &&
Hazardous weather outlook, Jun 28, 6:29 AM MDT, 8 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 629 AM MDT SUN JUN 28 2015 NMZ501>540-291200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 629 AM MDT SUN JUN 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED THIS AFTERNOON INTO TONIGHT...MAINLY FROM THE NORTHERN MOUNTAINS SOUTHWEST INTO CATRON COUNTY AND LOCALES IMMEDIATELY ADJACENT. STORM MOTIONS WILL BE STILL BE FAIRLY SLOW AND RAINFALL COULD BECOME HEAVY IN STRONGER STORMS...LEADING TO A FEW LOCALIZED AREAS OF FLASH FLOODING...ESPECIALLY OVER AND NEAR RECENT AND OLDER BURN SCARS. ISOLATED LOCATIONS MAY RECEIVE UP TO APPROXIMATELY 2 INCHES OF RAINFALL. A FEW STORMS MAY ALSO PRODUCE SMALL HAIL AND WIND GUSTS TO 50 MPH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED MAINLY THURSDAY THROUGH SATURDAY AND TO A LITTLE LESSER DEGREE MONDAY. STORM MOTIONS WILL BE FAIRLY SLOW AGAIN AND RAINFALL COULD BECOME HEAVY IN THE STRONGER STORMS. THIS MAY LEAD TO LOCALIZED AREAS OF FLASH FLOODING...ESPECIALLY OVER AND NEAR RECENT AND OLDER BURN SCARS. ISOLATED LOCATIONS MAY RECEIVE MORE THAN AN INCH OR TWO OF RAINFALL. A FEW STORMS MAY ALSO PRODUCE SMALL HAIL AND WIND GUSTS TO 50 MPH. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS AND ANY FLOODING THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. 43
In the hours before
Local storm report, Jun 28, 10:01 AM MDT, 4 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1001 AM MDT SUN JUN 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0239 PM HAIL 15 ENE JEMEZ SPRINGS 35.86N 106.44W
06/27/2015 E1.00 INCH SANDOVAL NM TWITTER FEED
0430 PM HAIL 4 NNW JEMEZ SPRINGS 35.83N 106.72W
06/27/2015 E1.25 INCH SANDOVAL NM MESONET
HALF DOLLAR SIZE HAIL NEAR CEBOLLITA SPRING.
0442 PM HAIL 4 ESE SANDIA PARK 35.16N 106.30W
06/27/2015 E1.00 INCH BERNALILLO NM COCORAHS
0530 PM FLASH FLOOD 4 S JEMEZ SPRINGS 35.72N 106.69W
06/27/2015 SANDOVAL NM EMERGENCY MNGR
HEAVY RAIN CAUSED FLOODING ALONG LOW WATER CROSSING ON
STATE ROAD 4. FOREST SERVICE ROAD 585 CLOSED BECAUSE OF
FLASH FLOODING.
&&
EVENT NUMBER ABQ1502301
EVENT NUMBER ABQ1502302
EVENT NUMBER ABQ1502303
EVENT NUMBER ABQ1502304
JFThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 6:14 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 2 hr |
| Jun 27, 6:27 PM MDT | Special Weather Statement | ABQ | San Juan | 33 min |
| Jun 27, 6:48 PM MDT | Special Weather Statement | ABQ | Bernalillo, Sandoval | 42 min |
| Jun 27, 7:34 PM MDT | Special Weather Statement | ABQ | Bernalillo, Torrance, Valencia | 26 min |
| Jun 27, 7:35 PM MDT | Areal Flood Advisory | ABQ | Bernalillo | 115 min |
| Jun 27, 8:12 PM MDT | Special Weather Statement | ABQ | San Juan | 33 min |
| Jun 27, 8:37 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Cibola, Valencia | 113 min |
| Jun 28, 10:07 AM MDT | Flash Flood Watch | ABQ | 10 hr | |
| Jun 28, 11:56 AM MDT | Flash Flood Warning | ABQ | San Miguel | 3 hr |
| Jun 28, 1:04 PM MDT | Areal Flood Advisory | ABQ | Colfax, Taos | 116 min |
| Jun 28, 1:28 PM MDT | Areal Flood Advisory | ABQ | McKinley | 2 hr |
| Jun 28, 1:44 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, Taos | 31 min |
| Jun 28, 2:00 PM MDT | Areal Flood Advisory | ABQ | Cibola, McKinley | 2 hr |
| Jun 28, 2:28 PM MDT | Flash Flood Warning | ABQ | Mora, Rio Arriba, San Miguel, Santa Fe, Taos | 4 hr |
| Jun 28, 2:49 PM MDT | Special Weather Statement | ABQ | Catron | 26 min |
| Jun 28, 2:56 PM MDT | Special Weather Statement | ABQ | 49 min | |
| Jun 28, 3:04 PM MDT | Areal Flood Advisory | ABQ | Catron | 116 min |
| Jun 28, 3:48 PM MDT | Special Weather Statement | ABQ | Mora | 27 min |
| Jun 28, 5:24 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba | 111 min |
| Jun 28, 5:30 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Torrance, Valencia | 2 hr |
| Jun 28, 5:40 PM MDT | Areal Flood Advisory | ABQ | Colfax, Taos | 110 min |
Nearby
Flash Flood Warnings in New Mexico, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.